×

A time-average fuzzy reward criterion in fuzzy decision processes. (English) Zbl 0951.90056

Summary: The optimization problem of long-run time-average fuzzy rewards in multi-stage decision processes with fuzzy transitions is discussed. The rewards are estimated by a fuzzy expectation, which is defined by possibility measures generated by fuzzy goals and \(t\)-norms. An optimal policy and an optimal payoff are given for the optimization problem.

MSC:

90C70 Fuzzy and other nonstochastic uncertainty mathematical programming
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bellman, R.E.; Zadeh, L.A., Decision-making in a fuzzy environment, Manag. sci. ser. B, 17, 141-164, (1970) · Zbl 0224.90032
[2] Kacprzyk, J.; Staniewski, P., Long-term inventory policy-making through fuzzy decision making models, Fuzzy sets and systems, 8, 117-132, (1982) · Zbl 0491.90030
[3] Kacprzyk, J., Multistage fuzzy control, (1997), Wiley New York
[4] Kurano, M.; Yasuda, M.; Nakagami, J.; Yoshida, Y., Markov-type fuzzy decision processes with a discounted reward on a closed interval, European J. oper. res., 92, 649-662, (1996) · Zbl 0914.90264
[5] M. Kurano, M. Yasuda, J. Nakagami, Y. Yoshida, Fuzzy decision processeswith an average reward criterion, submitted. · Zbl 1042.90658
[6] Yoshida, Y., Fuzzy decision processes with time-average fuzzy rewards, (), 75-79
[7] Zadeh, L.A., Fuzzy sets, Inform. and control, 8, 338-353, (1965) · Zbl 0139.24606
[8] Novák, V., Fuzzy sets and their applications, (1989), Adam Hilger Bristol · Zbl 0683.94018
[9] Xu, C.-W., On convexity of fuzzy sets and fuzzy relations, Inform. sci., 59, 92-102, (1992) · Zbl 0746.04007
[10] Puri, M.L.; Ralescu, D., The concept of normality for fuzzy randomvariables, Ann. probab., 13, 1373-1379, (1985) · Zbl 0583.60011
[11] Dubois, D.; Prade, H., Systems of linear fuzzy constraints, Fuzzy sets and systems, 3, 3748, (1980)
[12] Kurano, M.; Yasuda, M.; Nakagami, J.; Yoshida, Y., A limit theorem in some dynamic fuzzy systems, Fuzzy sets and systems, 51, 83-88, (1992) · Zbl 0796.93076
[13] Yoshida, Y.; Yasuda, M.; Nakagami, J.; Kurano, M., A potential of fuzzy relations with a linear structure: the contractive case, Fuzzy sets and systems, 60, 283-294, (1993) · Zbl 0802.90004
[14] Y. Yoshida, The recurrence of dynamic fuzzy systems, to appear in Fuzzy Sets and Systems.
[15] Ross, S.M., Applied probability models with optimization applications, (1970), Holden-say San Francisco, CA · Zbl 0213.19101
[16] Schweizer, B.; Sklar, A., Probabilistic metric spaces, (1983), North-Holland Amsterdam · Zbl 0546.60010
[17] Butnariu, D.; Klement, E.P., Triangular norm-based measures and games with fuzzy coalitions, (1993), Kluwer Academic Publishers Dordrecht · Zbl 0804.90145
[18] Sugeno, M., Theory of fuzzy integrals and its applications, () · Zbl 0316.60005
[19] Yoneda, M.; Fukami, S.; Grabisch, M., Interactive determination of a utility function represented as a fuzzy integral, Inform. sci., 71, 43-64, (1993) · Zbl 0769.90010
[20] Yoshida, Y., An optimal stopping problem in dynamic fuzzy systems with fuzzy rewards, Comput. math. appl., 32, 17-28, (1996) · Zbl 0870.60040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.